# SDR HALA2020100100190

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,974 hours, 35,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT COVER AT ROW 11 RT.  COVER DOES NOT HOLD ONTO ASSEMBLY.  REMOVED AND REPLACED THE OVERHEAD EMERGENCY LIGHT ASSEMBLY AT ROW 11 RTM, PER AMM 33-51-08-400-801.
